# SDR DALA13049590181

- Difficulty date: September 30, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 99,455 hours, 14,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 32 AND AFT BOTH SIDES ARE INOPERATIVE.  MX REPLACED THE BATTERY PACK.  SYSTEM OPS NORMAL.
